Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rational surfaces with infinite automorphism group and no antipluricanonical curve


Author: Brian Harbourne
Journal: Proc. Amer. Math. Soc. 99 (1987), 409-414
MSC: Primary 14J26; Secondary 14E05
MathSciNet review: 875372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Counterexamples are given to a conjecture communicated to me by I. Dolgachev and E. Looijenga of M. Gizatullin that every rational surface with an infinite automorphism group should have an antipluricanonical curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J26, 14E05

Retrieve articles in all journals with MSC: 14J26, 14E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875372-8
PII: S 0002-9939(1987)0875372-8
Article copyright: © Copyright 1987 American Mathematical Society